# SDR SWIA200210673

- Difficulty date: February 23, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 28,753 hours, 31,178 cycles
- Engine: Pwa PW118
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Departed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING PACK DOOR DEPARTED WHILE IN FLIGHT.  REPLACED PACK DOOR IAW SRM 120 51-10-02.
